Montserrat Teixidor


Office: Bromfield-Pearson Building, Room 115
Phone: 72358

Current research interests

Algebraic Geometry and especially Moduli of Vector Bundles on Curves

Publications and preprints

For which Jacobi varieties is Sing $\theta$ reducible
Crelles J. 354 (1985), 141-149.
Geometry of linear series
Ph.D Thesis. Universitat de Barcelona, 1986.
Half-canonical series on algebraic curves
Trans. of the A.M.S. 302 (1987), 99-115.
On translation invariance for W^r_d
Crelle's J. 385 (1988), 10-23.
The divisor of curves with a vanishing theta-null
Comp. Math. 66 (1988), 15-22.
Inversion of abelian integrals
Arkiv der math. 51 (1988), 573-576.
Brill-Noether for vector bundles of rank 2
Tohoku Math. J. 43 (1991), 123-126.
Brill-Noether for stable vector bundles
Duke Math. J. 62 N2 (1991), 385-400.
Moduli spaces of (semi)stable vector bundles on tree-like curves
Math. Ann. 290 (1991), 341-348.
with C.Ciliberto and G. van der Geer) On the number of parameters for curves whose Jacobians possess non-trivial endomorphisms
Journal of Algebraic Geometry 1 (1992), 215-229.
(with P.Pirola) Generic Torelli for W^r_d
Math Z. 209 (1992), 53-54.
(with C.Ciliberto and J.Harris) On the endomorphisms of the Jacobian of W^1_d(C) when \rho=3D1 and C has general moduli
Proceedings of the Trento Conference. L.N.M. 1515, 41-67.
(with L.Tu) Theta Divisors for vector bundles. In Curves, Jacobians and Abelian Varieties
Contemporary Mathematics 136, 327-342. 1992.
On the Petri map for rank 2 vector bundles
Man. Math. 75 (1992), 375-382.
Moduli spaces of vector bundles on reducible curves
Amer. J of Math. 117 N1 (1995), 125-139.
Singular locus of the Theta divisor on the moduli space of rank 2 vector bundles
Math. Zeitschrift. 219 (1995), 477-489
Curves in Grassmannians
Proceedings of the AMS V126 N6 (1998), 1597-1603.
Hilbert stability versus slope stability for vector bundles of two
in ``Algebraic Geometry'' , Lecture Notes in Pure and Applied Math., 200 editor P.Newstead, Marcel Dekker 1998
A Riemann Singularity Theorem for generalized Brill-Noether loci
Math Nachrichten, 196 (1998), 251-257.
Compactification of the moduli space of vector bundles on singular curves: two points of view
Collectaneae Math ( Volume in honor of Fernando Serrano) 49 (1998), 527-548.
Stable extensions by line bundles
Crelle Math J. 502 (1998), 163-173.
(with B. Russo) On Lange's conjecture
J of Alg Geom, 8 (1999), 483-496
On a Conjecture of Lange
J fur die reive und angewandte Mathematik, 528 (2000) in press
Green's conjecture for the generic r-gonal curve of genus g>3r-7
Duke Math. J 111, N2,2002,195-222.
Brill-Noether for vector bundles of rank two and canonical determinant
Mathematische Nachrichten. To appear.
Subbundles of maximal degree
To appear in Mathematical Proceedings of the Cambridge Philosophical Society
Existence of vector bundles of rank two with sections.
preprint.